# SDR SWAA2014081330837

- Difficulty date: August 5, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 50,497 hours, 29,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SEAT TRACK LONGITUDINAL FLOORBEAM UPPER AFT END CRACKED AT BS 727B LBL 24.75 INBD FWD FASTENER HOLE REPAIRED BEAM IAW EA.
